0Item(s)
0 Items View Cart

You have no items in your shopping cart.

Product was successfully added to your shopping cart.
Previous

Nurofen Ibuprofen 200mg Tablets

Previous

Panadol Extra Advance Tablets

Paracetamol Infant Sugar Free Suspension 3 Months+

Quick Overview

Paracetamol Infant Sugar Free Suspension 3 Months provides effective pain relief for your little one and comes in tasty strawberry flavour so that it is pleasant for your baby or infant to take. It can be used to treat the symptoms of any aches or pains that your infant may have and also to relieve the symptoms of colds and flu, as well as reducing the temperature during fevers. Paracetamol Infant Sugar Free Suspension 3 Months can also be taken by adults who find it difficult to swallow tablets or capsules. We are able to Paracetamol Infant Sugar Free Suspension 3 Months at a cheaper price than high street chemists as we keep our overheads to a minimum, work on larger volumes that local chemists and also ensure that the margin added are fair. Our prices are based on non-branded versions of paracetamol infant sugar free suspension and are therefore cheaper than the branded alternatives. The non-branded versions of paracetamol infant sugar free suspension contains the same active ingredient as branded versions and will therefore work in the same way. The non-branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.
(Please note that packaging may vary from the picture shown.)

Availability: In stock

£2.39

Details

Paracetamol Infant Sugar Free Suspension 3 Months provides effective pain relief for your little one and comes in tasty strawberry flavour so that it is pleasant for your baby or infant to take. It can be used to treat the symptoms of any aches or pains that your infant may have and also to relieve the symptoms of colds and flu, as well as reducing the temperature during fevers. Paracetamol Infant Sugar Free Suspension 3 Months can also be taken by adults who find it difficult to swallow tablets or capsules. We are able to Paracetamol Infant Sugar Free Suspension 3 Months at a cheaper price than high street chemists as we keep our overheads to a minimum, work on larger volumes that local chemists and also ensure that the margin added are fair. Our prices are based on non-branded versions of paracetamol infant sugar free suspension and are therefore cheaper than the branded alternatives. The non-branded versions of paracetamol infant sugar free suspension contains the same active ingredient as branded versions and will therefore work in the same way. The non-branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same. (Please note that packaging may vary from the picture shown.)

Additional Information

Ingredients 120mg of Paracetomol
Pack Size 200ml
Usages and Instructions Age 2-3 months (weighing a 4kg and not a premature baby): a single 2.5ml spoonful may be given every 4-6 hours, four times a day. Do not exceed 10ml in a day. Age 3-12 months: 2.5ml to one 5ml spoonful may be given every 4-6 hours, four times a day. Do not exceed 20ml in a day. Age 1-6 years: one to two 5ml spoonfuls may be given every 4-6 hours, four times a day. Do not exceed 40ml in a day. Age 6-12 years: two to four 5ml spoonfuls may be given every 4-6 hours, four times a day. Do not exceed 80ml in a day. Adults and children over 12: four to eight 5ml spoonfuls may be given every 4-6 hours, four times a day. Do not exceed 160ml per day. Do not give more than 4 doses in 24 hours. Do not give for more than 3 days without consulting a doctor.
Possible Side Effects Side effects of Paracetamol Infant Sugar Free Suspension 3 Months are not common although some may occur. If any of the following occur, seek medical attention: skin rashes, blood disorders (these may be seen as fever or chills, sore throat, ulcers in your mouth or throat, unusual tiredness or weakness, unusual bleeding or unexplained bruises) inflammation of the pancreas (this may be seen as severe pain in the abdomen and back, fever, loss of appetite, nausea and vomiting). If paracetamol is taken for a long time, it may lead to kidney problems. Allergic reactions may also occur. The symptoms that may be seen are a rash and swelling and in severe cases difficulty in breathing. If you are not sure about something or have a symptom that is not listed here you should talk to your doctor or pharmacist.
Warning Do not take if the intended user has ever had an unusual reaction to paracetamol. Do not take if the intended user has a kidney disorder. Do not give to babies weighing less than 4 kg or was born before 37 weeks. Do not give to a baby that is taking any other medication. Follow dosage instructions carefully, do not exceed the stated dose. If your child is not getting better, or needs more medicine than shown in the table in the patient information leaflet then please consult your doctor. If your child gets a rash, breathing problems, diarrhoea or gets very tired then please consult your doctor. Please read all product packaging and labels prior to use. Keep all medicines out of reach and sight of children.
How To Take No

Product Tags

Use spaces to separate tags. Use single quotes (') for phrases.

  1. Be the first to review this product

Write Your Own Review